MathSciNet Relay Station
MathSciNet bibliographic data
MR988164 (90e:62001) 62-02 (62G05 62G10 62G30)
Reiss, R.-D. Approximate distributions of order statistics. With applications to nonparametric statistics. Springer Series in Statistics. Springer-Verlag, New York, 1989. xii+355 pp. ISBN: 0-387-96851-2
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement